# SDR COMA0770036

- Difficulty date: June 28, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 9,463 hours, 6,835 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4933 - AFTER TAKEOFF AIRCRAFT DIVERTED BACK TO GSO FOR LAV FIRE WARNING.  AIRCRAFT LANDED SAFELY.  PERFORMED ENGINE RUN WITH BLEEDS ON, ALL CHECKS GOOD.
